RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 237, Number 4, Page 760 (Mi dan41390)  

Поправки к статье “Теоремы вложения для обобщенных пространств Бесова и Лиувилля” (ДАН, т. 232, № 6, 1977 г.)

G. A. Kalyabin


Full text: PDF file (79 kB)

Citation: G. A. Kalyabin, “Поправки к статье “Теоремы вложения для обобщенных пространств Бесова и Лиувилля” (ДАН, т. 232, № 6, 1977 г.)”, Dokl. Akad. Nauk SSSR, 237:4 (1977), 760

Citation in format AMSBIB
\Bibitem{Kal77}
\by G.~A.~Kalyabin
\paper Поправки к статье ``Теоремы вложения для обобщенных пространств Бесова и Лиувилля'' (ДАН, т.~232, \No~6, 1977~г.)
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 237
\issue 4
\pages 760
\mathnet{http://mi.mathnet.ru/dan41390}


Linking options:
  • http://mi.mathnet.ru/eng/dan41390
  • http://mi.mathnet.ru/eng/dan/v237/i4/p760

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:30
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020